# SDR REXA2014070600675

- Difficulty date: July 7, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N8541D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7541
- Aircraft time: 27,785 hours, 24,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR LOWER EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-19.  OPS TESTED OK.
